Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An application of the notions of “general analysis ” to a problem of the calculus of variations


Author: Oskar Bolza
Journal: Bull. Amer. Math. Soc. 16 (1910), 402-407
DOI: https://doi.org/10.1090/S0002-9904-1910-01936-4
MathSciNet review: 1558935
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1910-01936-4